I have these couple of spots on my foreskin, the reddest one that looks a little bumpy is where the skin is healing and tightening in on the small scab. The top side on the foreskin behind the head is flat, and there is a pink patch of skin. The one on the underside of the head is also just a patch. My penis was a little dry, and when I masturbate, I noticed the first red one had healed. I thought it was a friction burn. So I have been treating it with vitamin E oil. Does this look like friction burn or sores? The pink spots are not fluid-filled or anything but pink and a little shinier than the rest. I do have Valtrex that I have been taking for almost a week, and it is not doing anything as far as I can tell. The red one got way more irritated when I masturbate.
Welcome to icliniq.com.
Thank you for the query. I can understand your concern. According to the picture (attachment removed to protect patient identity) that are provided here, you may be suffering from balanitis which inflammation of the glans or the head of the penis due to infections, improper hygiene, allergies, injuries or frictions on the tip of penis or foreskin, using of irritants like soaps, lotions, STD (sexually transmitted disease), etc. Skin biopsy from the lesions can detect the exact etiology of your present sufferings. In the meantime, you can apply antifungal cream like Clotrimazole with mild corticosteroid cream like Hydrocortisone (Cortisol) two-three times daily along with taking Amoxicillin (500 mg) three times daily. In case of any other query, knock me.
Thank you doctor.
I will start using the antifungal and cortisone. Do you think I should discontinue the Valtrex then? I was only taking that in case if it was Herpes or something like that.
Welcome to back icliniq.com.
Thanks for joining us again. Well, I have already mentioned that balanitis may result from infections like bacterial, viral, or fungal. So in your case, balanitis may arise from a viral infection like herpes. As you have already started to take antiviral medication like Valtrex (Valacyclovir), so I have prescribed you both anti-bacterial like Amoxicillin and antifungal like Clotrimazole for covering all causes of balanitis by infections like bacterial, viral or fungal infections. I think you should continue and complete the dosages of your antiviral medications. Maintain your hygiene strictly and wash your affected area with water regularly by avoiding any frictions or injuries to your affected area by wearing loose clothes. You can try this,
1. Capsule Amoxicillin (500 mg) three times daily for seven days.
2. Clotrimazole cream USP 1 %, apply locally two to three times daily.
3. Cortizone-10 Cooling Relief Gel (1 % Hydrocortisone) apply locally two to three times daily.
Consult a specialist doctor, discuss with him or her and start using the medicines after their consent. By using the medications mentioned above and your current antiviral drugs, you will be able to get rid of your present sufferings.
In case of any other query, ask me, and I will try to reply to you further.
Was this answer helpful?|
Query: Hello doctor, I had an unprotected sex and noticed two issues on the shaft of my penis. The first thing I noticed was a dry, flaky area about the size of a dime. I have applied mosturizer to it thinking it was just dry skin, but it has not gone away over the past two weeks and that spot is still no... Read Full »
Query: Hello doctor, My query is regarding sexually transmitted infection. I had unprotected sex 51 days back. I had mild fever with a very mild burning sensation on my penis for three days after that encounter. I consulted a doctor and she gave five shots of Ceftriaxone for five days. The mild burning ... Read Full »
Query: Hello doctor,I have inflammation of the penis head and small red bumps on the outer edge of the penis after sex and masturbation. The bumps occur and disappear after a few days. I have been using antifungal cream for about a month and also took antibiotics. It looks like it has vanished but occurs b... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now